Hail, Hartley
- When
- June 21, 4:12 PM CST to 4:14 PM CST
- Where
- Hartley County, Channing
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.680, -102.330
Severe thunderstorms produced hail across the northwest and central Texas Panhandle during the early evening hours. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms produced hail across the northwest and central Texas Panhandle during the early evening hours. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 21, 2:15 PM CST, 1 hour 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 315 PM CDT MON JUN 21 2010 .DISCUSSION... VERY FEW CHANGES HAVE BEEN MADE TO PREVIOUS FCST. WILL CONTINUE WITH FCST OF ISOLATED TSTMS THIS EVE ACROSS NWRN HALF OF FCST AREA... WHERE HIGHER INSTBY WILL BE ENCOUNTERED BY SLIGHTLY STRONGER MID- LEVEL FLOW. LOW POPS RETAINED ALSO FOR TUE AFTN AND EVE ACROSS WRN ZONES...WHERE INSTBY AXIS SHOULD STILL RESIDE. COLD FRONT EXPECTED TO MOVE THRU NWRN HALF OF FCST AREA ON WED...WITH CHC FOR TSTMS ALONG AND BEHIND FRONT. POPS HAVE BEEN SPREAD SE TO INCLUDE ALL SECTIONS WED NGT...AS CNVTN MAY PUSH BOUNDARY INTO SERN ZONES. POTENTIAL FOR HEAVY RAIN WILL EXIST WED AND WED NGT DUE TO DEPTH AND RICHNESS OF MSTR. LOW POPS RETAINED FOR NWRN ZONES THU AND THU NGT WHERE INSTBY AND STRONGER MID-LEVEL FLOW EXPECTED TO REMAIN. LOW POPS KEPT SUN NGT FOR NRN AND NWRN ZONES AS ANOTHER BOUNDARY MAY SLIP INTO AREA. 03 COCKRELL && .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS WESTERN SECTIONS ON TUESDAY AND AGAIN FRIDAY. 03 COCKRELL && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 70 99 69 94 66 / 5 10 10 20 20 BEAVER OK 70 104 71 94 67 / 10 5 10 20 20 BOISE CITY OK 67 102 68 90 65 / 10 20 20 20 30 BORGER TX 75 102 75 95 69 / 10 10 10 20 20 BOYS RANCH TX 71 103 70 96 67 / 10 20 20 20 20 CANYON TX 69 100 68 94 66 / 5 10 10 20 20 CLARENDON TX 72 98 70 95 67 / 5 5 10 10 20 DALHART TX 67 101 67 90 64 / 10 20 20 20 20 GUYMON OK 70 103 71 91 65 / 20 10 10 20 20 HEREFORD TX 68 99 67 94 65 / 10 20 10 20 20 LIPSCOMB TX 72 100 72 94 66 / 5 0 10 20 20 PAMPA TX 71 99 70 94 67 / 5 5 10 20 20 SHAMROCK TX 72 100 71 96 68 / 5 0 10 10 20 WELLINGTON TX 72 100 71 98 69 / 5 0 5 10 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 13/03
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 348 PM CDT MON JUN 21 2010 OKZ001>003-TXZ001>020-221100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 348 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...MAINLY ACROSS THE OKLAHOMA PANHANDLE AND THE WESTERN AND CENTRAL PORTIONS OF THE TEXAS PANHANDLE. A FEW STORMS MAY BRIEFLY BECOME STRONG TO MARGINALLY SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WILL CONTINUE TONIGHT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH THURSDAY NIGHT AND SUNDAY AFTERNOON AND EVENING ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE TUESDAY AFTERNOON AND FRIDAY AFTERNOON ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES DUE TO THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD MONITOR THE LATEST FORECASTS AND BE READY FOR POSSIBLE ACTIVATION THIS EVENING. JACKSON
The Amarillo radar (KAMA), 75 km away, was scanning. The volume nearest the first event began at 22:12 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2010Every state in 2010This day in weather historyWarnings in Texas, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242282, 242283, 242284.